# SDR AALA202303292585

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 18,849 hours, 2,338 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Stuck
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R WINDOW STUCK IN DARK POSITION. RESET 4R DIMMABLE WINDOW PER AMM B787-A-56-20-F1-58A -421A-A
